MAUDE Adverse Event Report: CONMED CORPORATION AIRSEAL; LAPAROSCOPE, GENERAL PLASTIC SURGERY

CONMED CORPORATION AIRSEAL; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number IAS12-120LPI
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
At the end of the procedure, doctor was removing the airseal trocar from the abdomen.A small part of the tip broke off.Doctor retrieved the part that broke off and removed the trocar.Pre-op diagnosis: grade 2 endometrial cancer, multiple prior abdominal surgeries.Post op diagnosis: grade 2 endometrial cancer, multiple prior abdominal surgeries.Procedure performed: robotic assisted total laparoscopic hysterectomy, bilateral salpingo-oophorectomy, sentinel node mapping and excision, lysis of adhesions x 30 minutes procedure: it was noted that the suprapubic 12 mm airseal port was damaged with a small jagged edge at the intraperitoneal tip of the trocar.This had not been in contact with the intraperitoneal contents during the surgery.The abdomen was re-insufflated, and the colon and loops of terminal ileum in the pelvis were examined and no injuries were appreciated.The remaining ports were removed.

Brand Name
AIRSEAL
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
CONMED CORPORATION
6455 s yosemite st ste 1000
greenwood village CO 80111
MDR Report Key11010549
Report Number11010549
Device Sequence Number870220
Product Code GCJ
UDI-Device Identifier10845854045688
UDI-Public(01)10845854045688(17)230827(10)202008274
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2020
Report Date (Section F) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIAS12-120LPI
Device Catalogue NumberIAS12-120LPI
Device Lot Number202008274
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/15/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight53
Date Report Sent to FDA12/02/2020